RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 10, Number 2  


On the Characteristic Operator of an Integral Equation with a Nevanlinna Measure in the Infinite-Dimensional Case
V. M. Bruk
163
Generalized Duality, Hamiltonian Formalism and New Brackets
S. Duplij
189
Smarandache Theorem in Hyperbolic Geometry
A. V. Kostin, I. Kh. Sabitov
221
Automorphisms of Riemann–Cartan Manifolds with Semi-Symmetric Connection
V. I. Panzhensky
233
Eigenvalue Distribution of a Large Weighted Bipartite Random Graph
V. Vengerovsky
240

Chronicle
The sixtieth birthday of Vladimir Gershonovich Drinfeld
256
The eightieth birthday of Iosif Vladimirovich Ostrovsky
257
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017